Automorphisms of semigroups of polynomials
Compositio Mathematica, Volume 21 (1969) no. 3, p. 233-239
@article{CM_1969__21_3_233_0,
     author = {Fadell, A. G. and Magill, Jr., K. D.},
     title = {Automorphisms of semigroups of polynomials},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {21},
     number = {3},
     year = {1969},
     pages = {233-239},
     zbl = {0183.30701},
     mrnumber = {248253},
     language = {en},
     url = {http://www.numdam.org/item/CM_1969__21_3_233_0}
}
Fadell, A. G.; Magill, Jr., K. D. Automorphisms of semigroups of polynomials. Compositio Mathematica, Volume 21 (1969) no. 3, pp. 233-239. http://www.numdam.org/item/CM_1969__21_3_233_0/

A.H. Clifford and G.B. Preston [1] The algebraic theory of semigroups, Mathematical Surveys, No. 1, Amer. Math. Soc. 1961. | MR 132791 | Zbl 0111.03403

I. Schreier [2] Über Abbildungen einer abstrakten Menge auf ihre Teilmengen, Fund. Math. 28 (1936), 261-264. | JFM 63.0073.02 | Zbl 0016.29503

M.L. Vitanza [3] Mappings of semigroups associated with ordered pairs, Amer. Math. Monthly 73 (1966) 1078-1082. | Zbl 0146.03002